Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multiplication on spheres. II


Author: I. M. James
Journal: Trans. Amer. Math. Soc. 84 (1957), 545-558
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0090812-8
MathSciNet review: 0090812
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 85-124. MR 0024908 (9:567a)
  • [2] P. J. Hilton, A certain triple Whitehead product, Proc. Cambridge Philos. Soc. vol. 50 (1954) pp. 189-197. MR 0060827 (15:734c)
  • [3] H. Hopf, Über die Abbildungen von Sphären auf Sphären niedrigerer Dimension, Fund. Math. vol. 25 (1935) pp. 427-440.
  • [4] I. M. James, Reduced product spaces, Ann. of Math. vol. 62 (1955) pp. 170-197. MR 0073181 (17:396b)
  • [5] -, On the suspension triad, Ann. of Math. vol. 63 (1956) pp. 191-247. MR 0077922 (17:1117b)
  • [6] -, Multiplication on spheres (I), Proc. Amer. Math. Soc. vol. 8 (1957) pp. 192-196. MR 0083726 (18:752a)
  • [7] -, Note on cup-products, to appear in Proc. Amer. Math. Soc. vol. 8 (1957). MR 0091467 (19:974a)
  • [8] -, On spaces with a multiplication, Pacific Journal of Mathematics
  • [9] J.-P. Serre, Croupes d'homotopie et classes de groupes abéliens, Ann. of Math. vol. 58 (1953) pp. 258-294. MR 0059548 (15:548c)
  • [10] H. Toda, Generalized Whitehead products and homotopy groups of spheres, J. Inst. Polytech. Osaka City Univ. vol. 3 (1952) pp. 43-82. MR 0060822 (15:732b)
  • [11] J. von Neumann, Die Einführung analytischer Parameter in topologischen Gruppen, Ann. of Math. vol. 34 (1933) pp. 170-190. MR 1503104
  • [12] A. D. Wallace, Cohomology, dimension and mobs, Summa Brasiliensis Mathematicae vol. 3 (1953) pp. 43-55. MR 0058206 (15:336f)
  • [13] J. H. C. Whitehead, Combinatorial homotopy, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 0030759 (11:48b)
  • [14] -, A certain exact sequence, Ann. of Math. vol. 52 (1950) pp. 51-110. MR 0035997 (12:43c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0090812-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society